| Model Number |
N/A |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that change to the end caps that come in their triple lumen custom picc kits.So far, this issue has been isolated to a single lot.The cap has a pointed end and not only does it have a pointed end it has small hole all the way through so blood actually still comes out which can also allow air in.These caps are put on the introducer sheath once your wire is removed to prevent blood from coming out of the secured vein/site, so you have time to get your picc connected to the sherlock etc.The pointed caps do nothing to prevent blood or air from coming in or out and has affected this triple lumen picc lot number.No other information was provided.The exact number of occurrences was not provided by the complainant.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a component mix-up is inconclusive due to the state of the returned sample.One photograph of two different end caps was returned for evaluation.An initial visual observation of the photograph showed one end cap and one stylet funnel.No use residue was observed on either cap.No damage to the caps was observed in the returned photograph.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.